# SDR AALA201907119013

- Difficulty date: June 27, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 48,848 hours, 32,415 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5348001921695
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED AFT WET AREA FLOOR TRAY PLATE BETWEEN FR 68 AND FR 69 AT S23L. REPLACED TRAY PLATE PER SRM 51-72-11.
